# SDR HNAA0700167

- Difficulty date: August 12, 2007
- Submitted: September 16, 2007
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 48,823 hours, 54,040 cycles
- Propeller: Dhav DH5220P
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 300500024
- Part serial: MM0180
- Condition: Inoperative
- Location: Autofeather Sys
- Part time: 48,819 hours, 228 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOFEATHER ARM LIGHT REMAIN ILLUMINATED AFTER AUTOFEATHER SWITCH SELECTED OFF.  DIVERTED TO MDT.  REMOVED AND REPLACED TSCU AND REMOTE C/B 2431-CB4.  OPS CHECKS GOOD.
